# SDR DALA2025011000213

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0753624) CORROSION ON STRINGER 25L BS 540 WL 155. PERFORMED STRINGER REPAIR AT STA 500I + 10" TO STA 540 STR 25L WL 155 IAW B737 SRM 53-00-03-2R PROC. 1 REPAIR 1.
